# SDR IPXA2173316

- Difficulty date: April 26, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 12,614 hours, 8,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, CREW ENTRY DOOR FLOOR SUPPORT TEE ANGLE FOR FLOOR PANEL 221FF IS CORRODED AT UPPER SURFACE AT Y1959 BETWEEN FR 13A AND FR 17.       ACCOMPLISHED REPAIR ON FLOOR SUPPORT AT Y1959 BETWEEN FR13A AND FR17 IAW EO A300-5310-47044-B.
